# SDR AWXA9700325

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Failed
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRYOR TO PUSHBACK AND DURING PAX BOARDING, SMOKE WAS OBSERVED IN FORWARD CABIN AREA.  BOARDING WAS DISCONTINUED AND REMAINING PAX WERE DEPLANED.  APU FEEDER CABLE DAMAGED IN FIRST CLASS FORWARD CABIN RIGHT SIDE OVERHEAD BIN AREA.  CABLES BURNED DUE TO CHAFED WIRING.  PLACARDED APU GENERATOR INOP, MEL 24-00-02.  APU GENERATOR FEEDER CANNON PLUG DISCONNECTED AT APU FIRE WALL.  REPAIRED FEEDER CABLE BY SPLICING IN A NEW SECTION OF WIRE IAW BOEING STANDARD WIRING PRACTICES MANUAL 20-30-13.  OPS CHECK GOOD, MEL CLEARED.
